# SDR CALA2015072100592

- Difficulty date: July 21, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 55,783 hours, 19,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: L1DOORSKIN
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SKIN DAMAGE AT LOWER HINGE CUT OUT V DIMENSION 1 1/2 INCH BY 1/8 DEEP.  REPAIRED IAW ECRA 5210-02652 PART 1.  INTERIM REPAIR STEPS 1 - 9.  REF FORM 44.0008 FOR PARTIAL WORK ACCOMPLISHED.  DIP CLOSED.  INSPECT L1 DOOR SKIN DAMAGE WITHIN 5 CYCLES.  DOCUMENT ALL DAMAGE FOUND & PROPERLY DISPOSITION IAW SRM & GMM 06-35-05.
